Complete Nevanlinna-Pick property of Dirichlet-type spaces

Research output: Contribution to journalArticle

Abstract

We prove that all Dirichlet-type spaces of functions analytic in the unit disk whose derivatives are square area integrable with superharmonic weights have complete Nevanlinna-Pick reproducing kernels. As a corollary, we obtain a commutant lifting theorem for cyclic analytic two-isometries. (C) 2002 Elsevier Science (USA).

Details

Authors
  • Serguei Shimorin
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)276-296
JournalJournal of Functional Analysis
Volume191
Issue number2
Publication statusPublished - 2002
Publication categoryResearch
Peer-reviewedYes